top of page
Equate Extra Strength Acetaminophen Caplets, 500 mg, 2 pack, 500 Count

Equate Extra Strength Acetaminophen Caplets, 500 mg, 2 pack, 500 Count

$8.99Price
Excluding Sales Tax

About this item

Product details

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

  • ACTIVE INGREDIENT: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient
  • Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps.
  • Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer.
  • Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, an
  • Easy-to-swallow caplets are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant. 
  • Large TwinPack includes TWO bottles, each containing 250 500mg caplets
    bottom of page